2019
Том 71
№ 6

All Issues

Articles: 4
Article (Ukrainian)

Generalized Green's matrix for linear pulse boundary-value problems

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 849–856

We establish an algebraic criterion of solvability, study the structure of general solutions of linear boundary-value problems for systems of differential equations with pulse effects, and construct the generalized Green's matrix.

Article (Ukrainian)

Boundary-value problems for parametric ordinary differential equations

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 372–377

By using semiinverse matrices and a generalized Green's matrix, we construct solutions of boundary-value problems for linear and weakly perturbed nonlinear systems of ordinary differential equations with a parameter in boundary conditions.

Article (Ukrainian)

Structure of the general solutions to boundary-value problems for ordinary differential equations under pulse influence studied by using semireciprocal matrices

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 616–625

The general solutions of linear boundary-value problems for systems of ordinary differential equations under pulse influence are constructed by using semireciprocal matrices and the generalized Green matrix.

Article (Ukrainian)

Branching of periodic solutions of quasilinear autonomous systems in the resonance case

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 760-770